# SDR QXEA2019012200026

- Difficulty date: January 3, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 13 DUE TO CORROSION OUT-OF-LIMITS. INSTALLED SPLICE COMMON TO TRACKS NR 13 AND NR 14 AT FS 564.50 REF SRM 51-42-05, 51-40-15 AND DWG 85361501 REV-F. INSTALLED ALL RIVETS COMMON TO WEBS AND SEAT TRACK NR 13 PN 85361510-104 REF SRM 51-42-05 AND DWG 85361501 REV-F. LOCATED AND DRILLED SEAT TRACK NR 13 REF DWG 25361501 REV-F AND SRM 51-40-07. INSTALLED ALL BOLTS, NUTS AND WASHERS COMMON TO SEAT TRACK NR 13 PN 85361510-104 AND STRAPS REF DWG 85361501, REV-F. LOCATED AND DRILLED RT RBL 9.5 DRIP PAN TRAY ANGLE REF SRM 51-40-07. INSTALLED DRIP PAN ANGLE AND DRIP PAN FROM F.S 571.5 TO F.S 35.5 REF SRM 51-42-05 AND 51-40-15.
